American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Margaret Beattie. Inner gradings and Galois extensions with normal basis . Proc. Amer. Math. Soc. 107 (1989) 881-886. MR 975632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J.-P. Tignol. Cyclic algebras of small exponent . Proc. Amer. Math. Soc. 89 (1983) 587-588. MR 718978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Linda L. Deneen. On the lattice of subalgebras of an algebra . Proc. Amer. Math. Soc. 86 (1982) 189-195. MR 667270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Inta Bertuccioni. An anisotropic locally hyperbolic quadratic space . Proc. Amer. Math. Soc. 85 (1982) 529-530. MR 660597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David J. Saltman. The Brauer group is torsion . Proc. Amer. Math. Soc. 81 (1981) 385-387. MR 597646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. R. DeMeyer. The closed socle of an Azumaya algebra . Proc. Amer. Math. Soc. 78 (1980) 299-303. MR 553361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Treger. On $p$-torsion in etale cohomology and in the Brauer group . Proc. Amer. Math. Soc. 78 (1980) 189-192. MR 550491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ronald S. Irving. Rings with subexponential growth and irreducible representations . Proc. Amer. Math. Soc. 72 (1978) 445-450. MR 509232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. L. Racine. Maximal subalgebras of central separable algebras . Proc. Amer. Math. Soc. 68 (1978) 11-15. MR 0453796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles Winfred Roark. Separable criteria for $G$-diagrams over commutative rings . Proc. Amer. Math. Soc. 63 (1977) 1-5. MR 0437609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nicholas S. Ford. Inertial subalgebras of central separable algebras . Proc. Amer. Math. Soc. 60 (1976) 39-44. MR 0414607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lawrence J. Risman. Stability: index and order in the Brauer group . Proc. Amer. Math. Soc. 50 (1975) 33-39. MR 0379442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard B. Tarsy. Orders in separable algebras . Proc. Amer. Math. Soc. 49 (1975) 43-46. MR 0364333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dean Sanders. The dominion and separable subalgebras of finitely generated algebras . Proc. Amer. Math. Soc. 48 (1975) 1-7. MR 0364331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Ramras. Splitting fields and separability . Proc. Amer. Math. Soc. 38 (1973) 489-492. MR 0314888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William C. Brown. A splitting theorem for algebras over commutative von Neumann regular rings . Proc. Amer. Math. Soc. 36 (1972) 369-374. MR 0314887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. J. Janusz. The Schur index and roots of unity . Proc. Amer. Math. Soc. 35 (1972) 387-388. MR 0302748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1